Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :38 Issue : 2 2011      Add To Cart                                                                    Download

On conjugacy of ellıptıc elements and cırcuıts ın suborbıtal graphs of congruence subgroups

Auther : SERKAN KADER* AND BAHADIR ÖZGÜR GÜLER**

Department of Mathematics, Arts and Science Faculty, Niğde University, Niğde, Turkey                             

Email: skader@nigde.edu.tr
**Department of Mathematics, Arts and Science Faculty, Rize University, Rize, Turkey                                   Email: bahadir.guler@rize.edu.tr
2000 Mathematics Subject Classification. 11F06, 20H05

 

ABSTRACT
In this paper, we, for the first time, introduce the notion of conjugacy in suborbital graphs. Then we show that the conjugate elliptic elements of the modular group   and of congruence subgroups   give rise to conjugate circuits, corresponding to the related elliptic elements, in the Farey graph F and in the suborbital graph   of the action of  , respectively.

Keywords: Normalizer; Suborbital graph; Circuits; Conjugation.
 

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55644

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law